This isn't actually about me personally.. it's about my girlfriend. She one time turned to me and asked, "Do you hear screaming?" I listened, heard nothing.. and she said "Oh.." She then went on to tell me that ever since she was really little, she'd heard screaming every so often.. A woman screaming, like murder. This was in her room, and she'd run to her parents room, and her mom would repeat the Lord's Prayer until it went away. Apparantly it happened a lot, and her mom bought her a plaque with the prayer on it, and it slowed down and went away for a while. However, it still happens every so often.. It's not her own scream, like she's not hearing herself scream, it's someone else. It's constant and lasts for a few minutes. Before the last time, she heard it in a classroom after a test. Doesn't matter if it's quiet or if there's commotion, she can hear it, and it's obvious, like she doesn't have to look for it. When I was trying to listen to it, I was listening hard, and she said "If you could hear it, you'd know, it's a yes or no answer" so it's not a quiet scream or anything.
She doesn't think she's ever seen or heard anything traumatic, and she can't think of any reason as to why this happens..
Needless to say, this kind of freaked me out.. Not like, eww sick, get away type thing, more like.. What is it?? How can I make it stop? Schizophrenia has auditory hallucinations, I know.. could that be what this is? But it's so spread out now, and it's only that.. so maybe PTSD symptom, but she can't think of anything that would cause it.. I can't imagine how bonechilling that would be.. to hear that out of the blue.
What could it be, and what could fix it? Preferably without medication, very preferably. I don't know if that's possible..
Oh, her family has no history of mental illness or anything. Any other information required, just ask, I'll do my best to fill in the blanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?